# SDR 08FDEA02403

- Difficulty date: June 24, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N494FE
- Make and model: Boeing 727227
- Aircraft serial: 21532
- Aircraft time: 41,141 hours, 27,171 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498143
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 344 STR 11R STRINGER TIE MIS-DRILLED AND HAS A FASTENER WITH ZERO EDGE DISTANCE.  INSTALLED FRAME REPAIR, FILLER AND STRINGER CLIP IAW SRM 51-30-2, 53-10-4 FIG 1, 53-10-2 FIG 3 AND 51-20-1.
